phone +7 (3412) 91 60 92

Archive of Issues


Year 2021 Volume 31 Issue 2 Total articles: 12
<<
Table of contents
Author Name of article Pages
Mathematics
Afanasova M.S., Obukhovskii V.V., Petrosyan G.G. On a generalized boundary value problem for a feedback control system with infinite delay 167-185
Imanbaev N.S. On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment 186-193
Kryakvin V.D., Omarova G.P. The Boutet de Monvel operators in variable Hölder–Zygmund spaces on $\mathbb{R}^{n}_+$ 194-209
Osipov I.O. On the convexity of the reachable set with respect to a part of coordinates at small time intervals 210-225
Platonov A.V. Stability analysis for the Lienard equation with discontinuous coefficients 226-240
Ramazanov M.I., Gulmanov N.K. On the singular Volterra integral equation of the boundary value problem for heat conduction in a degenerating domain 241-252
Sidikova A.I., Sushkov A.S. Numerical solution of the inverse boundary value heat transfer problem for an inhomogeneous rod 253-264
Sumin V.I., Sumin M.I. Regularized classical optimality conditions in iterative form for convex optimization problems for distributed Volterra-type systems 265-284
Urazboev G.U., Babadjanova A.K., Saparbaeva D.R. Integration of the Harry Dym equation with an integral type source 285-295
Khudayberganov G., Abdullayev J.Sh. Holomorphic continuation into a matrix ball of functions defined on a piece of its skeleton 296-310
Tsvetkov D.O. The problem of normal oscillations of a viscous stratified fluid with an elastic membrane 311-330
Chernov A.V. On totally global solvability of evolutionary equation with unbounded operator 331-349
Year 2021 Volume 31 Issue 2 Total articles: 12
<<